The Effectiveness Of Using Herbal Products To Grow Hair?
Night … I want to ask … Minoxidil is from chemicals, it causes irritation and itching “… If you combine it with natural herbal medicine, is it safe for the scalp? R nThen if you stop using Minoxidil it can cause hair loss. again, if we stop using Minoxidil and then continue with time, is it safe? So that the hair is healthy, the clothes can stop growing hair … r nThank you …
Hello Bambang, Thank you for the question.
Do you know the cause of your hair loss? Hair loss can be caused by various health conditions for which Minoxidil is not always treated. Minoxidil is a drug that functions to increase blood flow which can help hair growth. Minoxidil has side effects of irritation, burning, itching, or redness of the scalp but these side effects do not occur in all users. The effect of using minoxidil will be seen after using it for several months and the hair can fall back when using this drug is stopped.
Sorry I can't provide any information about the Wak Doyok product that you mentioned because the content of this product is unknown even though this product is believed to help hair growth.
The best thing you can do is consult a doctor to find the cause of the hair loss. Hair loss can be caused by a variety of conditions such as iron deficiency, zinc deficiency, hormones (androgens), exposure to hair chemicals such as hair dye, hyperthyroidism, scalp disease or autoimmune diseases such as psoriasis, alopecia aerata, or lupus, high levels of stress. height, and others. Please consult with a dermatologist further for the right treatment of hair loss. Avoid using products with unknown contents so as not to cause unwanted effects, always consult your doctor about using products circulating in the community. Please also improve your diet by consuming nutritious foods, avoid using hair dyes, and try to manage stress well.
Hope this information is helpful.